# SDR 371PA0027

- Difficulty date: June 29, 2003
- Submitted: July 1, 2003
- Operation: Air carrier
- Aircraft: N371PA
- Make and model: Boeing 737306
- Aircraft serial: 23543
- Aircraft time: 33,819 hours, 25,742 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Contaminated
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: L
- Precautionary procedure: O

## Discrepancy

FORWARD SECTION OF EMERGENCY FLOOR PATH LIGHTING SYSTEM INOP.  CLEANED FLUID FROM TRACK AND LIGHT SYSTEM.  OPS CHECKS NORMAL.
